# SDR 2019F00210

- Difficulty date: June 4, 2019
- Submitted: June 4, 2019
- Operation: General aviation
- Aircraft: N9946M
- Engine: Cont IO520F
- Engine time: 1,583 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

EXPERIENCED POWER SURGES IN FLIGHT. FOLLOWED BY RPM DECLINE AND ENGINE FAILURE. UPON INSPECTION BY MECHANIC FOUND METAL IN OIL FILTER.
